How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Doctor
Category: Health
Satisfied Customers: 4537
Experience:  Family Physician
9385906
Type Your Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

I have been taking effexor past 10+ years and recently

Customer Question

I have been taking effexor for the past 10+ years and recently slipped into a deep depression. I had great results wit Lamotrigine for about 3.2 months. i was going 50mg, 100mg, and finally 200 mg. Once the drug pooped out I went back down to 100mg
I had such clarity and such a lift in spirit that I stared back on the 200 mg for the past 10 days, and now after 10 days I am experiencing a rash on my face augur back and slightly in my forearms.
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Kaushik replied 1 year ago.

Greetings.

Welcome to the site.

Well, you see rash is a rare but serious side effect of lamotrigine and so it should be immediately reported to your prescribing / treating doctor who would most likely suggest you to stop lamotrigine. You see before too you had not tolerated lamotrigine at 200 mg dose and it was a lesser dose that you have been tolerating and responding well to, so kindly do not waste any more time and just report about this to your doctor by earliest and get it treated.

Kindly see the link below to know more about the serious side effects of lamotrigine, one of which is rash.

http://www.rxlist.com/lamictal-side-effects-drug-center.htm

I hope this helps.

Wish you all the best.

Please kindly leave a POSITIVE RATING if you are satisfied with the answer.

Regards

Related Health Questions